EconPapers    
Economics at your fingertips  
 

Necessary optimality conditions for a nonlinear continuous n-dimensional Roesser model

Dariusz Idczak

Mathematics and Computers in Simulation (MATCOM), 1996, vol. 41, issue 1, 87-94

Abstract: In this paper, the maximum principle for a nonlinear continuous n-dimensional Roesser model with a nonlinear integral cost functional is derived.

Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475495000615
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:41:y:1996:i:1:p:87-94

DOI: 10.1016/0378-4754(95)00061-5

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:41:y:1996:i:1:p:87-94